Frank Pacard
Frank Pacard
Verified email at
Cited by
Cited by
Construction of singular limits for a semilinear elliptic equation in dimension 2
S Baraket, F Pacard
Calculus of Variations and Partial Differential Equations 6 (1), 1-38, 1998
Linear and Nonlinear Aspects of Vortices: The Ginzburg-andau Model
F Pacard, T Riviere
Springer Science & Business Media, 2012
Refined asymptotics for constant scalar curvature metrics with isolated singularities
N Korevaar, R Mazzeo, F Pacard, R Schoen
Inventiones mathematicae 135 (2), 233-272, 1999
From constant mean curvature hypersurfaces to the gradient theory of phase transitions
F Pacard, M Ritoré
Journal of Differential Geometry 64 (3), 359-423, 2003
A construction of singular solutions for a semilinear elliptic equation using asymptotic analysis
R Mazzeo, F Pacard
Journal of Differential Geometry 44 (2), 331-370, 1996
Constant scalar curvature metrics with isolated singularities
R Mazzeo, F Pacard
Blowing up and desingularizing constant scalar curvature Kähler manifolds
C Arezzo, F Pacard
Constant mean curvature surfaces with Delaunay ends
R Mazzeo, F Pacard
arXiv preprint math/9807039, 1998
Multiple-end solutions to the Allen–Cahn equation in R2
M del Pino, M Kowalczyk, F Pacard, J Wei
Journal of Functional Analysis 258 (2), 458-503, 2010
Large energy entire solutions for the Yamabe equation
M Del Pino, M Musso, F Pacard, A Pistoia
Journal of Differential Equations 251 (9), 2568-2597, 2011
Connected sums of constant mean curvature surfaces in Euclidean 3 space
R Mazzeo, F Pacard, D Pollack
Walter de Gruyter GmbH & Co. KG 2001 (536), 115-165, 2001
Extremal metrics on blowups
C Arezzo, F Pacard, M Singer
Constant mean curvature spheres in Riemannian manifolds
F Pacard, X Xu
manuscripta mathematica 128, 275-295, 2009
Free boundary minimal surfaces in the unit 3-ball
A Folha, F Pacard, T Zolotareva
manuscripta mathematica 154 (3), 359-409, 2017
Partial regularity for weak solutions of a nonlinear elliptic equation
F Pacard
manuscripta mathematica 79, 161-172, 1993
Finite-energy sign-changing solutions with dihedral symmetry for the stationary nonlinear Schrödinger equation.
M Musso, F Pacard, J Wei
Journal of the European Mathematical Society (EMS Publishing) 14 (6), 2012
A variational analysis of Einstein–scalar field Lichnerowicz equations on compact Riemannian manifolds
E Hebey, F Pacard, D Pollack
Communications in mathematical physics 278, 117-132, 2008
Constant mean curvature hypersurfaces condensing along a submanifold
F Mahmoudi, R Mazzeo, F Pacard
arXiv preprint math/0405564, 2004
Analysis of a conservation PDE with discontinuous flux: a model of settler
JP Chancelier, MC De Lara, F Pacard
SIAM Journal on Applied Mathematics 54 (4), 954-995, 1994
Torus action on and sign-changing solutions for conformally invariant equations
M Del Pino, M Musso, F Pacard, A Pistoia
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (1), 209-237, 2013
The system can't perform the operation now. Try again later.
Articles 1–20